Previous |  Up |  Next


[1] L. M. BLUMENTHAL: Theory and applications of distance geometry. Oxford, Clarendon Press, 1953. MR 0054981 | Zbl 0050.38502
[2] F. E. BROWDER: Nonlinear mappings of nonexpansive and accretive type in Banach-spaces. Bull. Amer, Math. Soc. 73 (1967), 875-881. MR 0232255 | Zbl 0176.45302
[3] J. CARISTI: Fixed point theorems for mappings satisfying inwardness conditions. Trans. Amer. Math. Soc. (to appear). MR 0394329 | Zbl 0305.47029
[4] W. A. KIRK: Remarks on pseudo-contractive mappings. Proc. Amer. Math. Soc. 25 (1970), 820-823. MR 0264481 | Zbl 0203.14603
[5] R. H. MARTIN: Differential equations on closed subsets of a Banach-space. Trans. Amer. Math. Soc. 179 (1973), 399-414. MR 0318991 | Zbl 0293.34092
[6] R. D. NUSSBAUM: The fixed point index and fixed point theorems for $k$-set-contractions. Ph.D. Thesis, Univ. of Chicago, 1968.
[7] S. REICH: Remarks on fixed points. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 52 (1972), 690-697. MR 0331139 | Zbl 0256.47043
[8] S. REICH: Fixed points of condensing functions. J. Math. Anal. Appl. 41 (1973), 460-467. MR 0322609 | Zbl 0252.47062
[9] J. REINERMANN: Über das Verfahren der sukzessiven Näherung in der Fixpunkttheorie kortrahierender Abbildungen. Habilitationsschrift, Aachen, 1970.
[10] J. REINERMANN R. SCHÖNEBERG: Some results and problems in the fixed point theory for nonexpansive and pseudo-contractive mappings in Hilbert-space. Proceedings on a Seminar "Fixed point theery and its applications", Dalhousie University, Halifax N.S., Canada, June 9-12, 1975, Academic Press (to appear). MR 0451052
[11] H. SCHÖNEBERG: A note on connection properties of fixed point sets of nonexpansive mappings. Math. Nachr. (to appear). MR 0506861
[12] G. VIDOSSICH: Nonexistence of periodic solutions of differential equations and applications to zeros of nonlinear operators. (to appear).
Partner of
EuDML logo